# SDR DL767970710

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3221
- Condition: Dented
- Location: Bs 500-522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUSELAGE DENT RUNNING FROM S-39L TO S-34L AND BETWEEN FS 500 AND FS 552 WAS FOUND TO BE OUTSIDE OF ALLOWABLE DAMAGE LIMITS.  THE DAMAGE REQUIRES A CUTOUT OF THE DAMAGED SKIN   COVERING A FACTORY SKIN JOINT.  THE LOWER SKIN IS MACHINED TO 0.056 AND MADE FROM 2024-T3 CLAD.
